# SDR 2006FA0000113

- Difficulty date: October 5, 2005
- Submitted: February 1, 2006
- Operation: General aviation
- Aircraft: CFMAL
- Make and model: Hughes 369D
- Aircraft serial: 611010D
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Line
- Condition: Leaking
- Component: Engine
- Component part number: 6887190
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT SAW TORQUE PRESS FLUCTUATE.  TORQUE PRESS LINE TO GAUGE LEAKED AND ENGINE WAS STARVED OF OIL.  THE AIRCRAFT HAD MADE A NORMAL LANDING AND SHUTOFF ENGINE SEIZED UP ON COASTDOWN, REPLACED ENGINE.  (K)
